About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 657286, 14 pages
Research Article

Pattern Formation in a Semi-Ratio-Dependent Predator-Prey System with Diffusion

1Department of Mathematics Education, Catholic University of Daegu, Gyeongsan, Gyeongbuk 712-702, Republic of Korea
2Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea
3College of Mathematics and Computer, Ningxia University, Ningxia 750021, China

Received 31 October 2012; Accepted 25 February 2013

Academic Editor: Vimal Singh

Copyright © 2013 Hunki Baek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ranjit Kumar Upadhyay, Parimita Roy, and Vikas Rai, “Deciphering Dynamics of Epidemic Spread: The Case of Influenza Virus,” International Journal of Bifurcation and Chaos, vol. 24, no. 05, pp. 1450064, 2014. View at Publisher · View at Google Scholar
  • Ranjit Kumar Upadhyay, S. K. Tiwari, and Parimita Roy, “Complex Dynamics of Wetland Ecosystem with Nonlinear Harvesting: Application to Chilika Lake in Odisha, India,” International Journal of Bifurcation and Chaos, vol. 25, no. 07, pp. 1540016, 2015. View at Publisher · View at Google Scholar
  • Kolade M. Owolabi, and Kailash C. Patidar, “Numerical simulations of multicomponent ecological models with adaptive methods,” Theoretical Biology and Medical Modelling, vol. 13, no. 1, 2016. View at Publisher · View at Google Scholar